One will probably just make you feel a little bit sleepy, and taking more is not advisable. The chemical in Tylenol PM that can get you "high" (although its really more of a low) is diphenhydramine. Taken at 200+ milligrams it can cause hallucinations and extreme drowsiness. The hallucinations, however are nothing like LSD or mushrooms, and the whole experience is generally unpleasant. It inevitably becomes a struggle to stay awake, and if you succeed in that, you'd better not be afraid of bugs. I've read many stories, talked to several people who have tried it, have even tried it myself, and the one thing all the stories have in common is bugs. What's more is that Diphenhydramine severely inhibits short term memory, making it likely you will forget you are intoxicated and think the bugs (and possibly other critters too) are real. Also, if you decide to take it in spite of this, please do not take Tylenol PM. Both Diphenhydramine Acetaminophen are toxic in large quantities, and can kill you. Benadryl would be a slightly better choice.
Honestly though, you'd be better off just smoking weed. Trust me.